# SDR SWAA2020021941542

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS IN POWER SUPPLIES M1672 WOULD NOT CHARGE. / R&R BATTERY PACK IAW AMM.
